# SDR ASAA2023091045024

- Difficulty date: September 10, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 6,296 hours, 1,826 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND FAULT CODE 73-43814 ACTIVE WITH THE LATCHED MESSAGE "ENG 2 EEC C1". GROUNDED - YES. ON DEFERRAL.
